# SDR CA970130010

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 200427010
- Condition: Worn
- Location: Gear Selector
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF CREW ADVISED THAT THEY WERE UNABLE TO RETRACT THE MAIN LANDING GEAR. AIRCRAFT RETURNED. BOTH MAIN OLEOS WERE FLAT. OLEOS SERVICED AND RETURNED TO SERVICE. SAME PROBLEM NEXT FLIGHT. DID OVERRIDE AND CONTINUED TO DESTINATION. GEAR SELECTOR HANDLE MECHANISM WORN AND BURRED. TEMPORARY REPAIR. REPLACED LANDING GEAR HANDLE LOCKING PLATE.
